# SDR FDEA202502060189

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,558 hours, 28,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118611821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222MEF HAS FRAYED DAMAGE FABRICATED FLOOR PANEL 222MEF ZONE 220 ON VTMAE TRAVELER #T24/1796467 IAW MAE DWG   PL11861182-1 REV G. MAJOR REPAIR
